MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG IPS; PEEK IMPLANT

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG IPS; PEEK IMPLANT
Model Number 60-000-35-09
Medical Device Problem Code Incorrect Device Or Component Shipped (2962)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).An investigation was performed, and an issue was discovered within the product delivery process.Corrective measures have been performed, long term effectiveness verification will be performed to ensure corrective measures are acceptable.This is the first occurrence of this type of anomaly.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Reference exemption number e2017029.
 
Event or Problem Description
Incorrect patient specific implant was delivered to hospital.Incorrect product was discovered in operating room prior to any surgery being performed.

Brand Name
IPS
Common Device Name
PEEK IMPLANT
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key7152535
Report Number9610905-2017-00095
Device Sequence Number854522
Product Code GXN
UDI-Device Identifier00888118100375
UDI-Public(01)00888118100375
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/30/2017
Report Date (Section F) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number60-000-35-09
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/30/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2017
Initial Report FDA Received Date12/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;